# SDR AALA20030614

- Difficulty date: May 23, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: FRD7705
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS HSI NAV DISPLAY INOPERATIVE.  WHEN AIRCRAFT POWER SWITCHED TO APU DISPLAY CAME BACK ON.  RE-RACKED FIRST OFFICERS HSI, OPS CHECK NORMAL.  (M)
